A Leray-Trudinger Inequality

Daniel Spector National Chiao Tung University Georgios Psaradakis Technion

Functional Analysis mathscidoc:1703.12001

J. Funct. Anal., 269, (1), 215–228., 2015
We consider a multidimensional version of an inequality due to Leray as a substitute for Hardy’s inequality in the case $p = n ≥ 2$. In this paper we provide an optimal Sobolev-type improvement of this substitute, analogous to the corresponding improvements obtained for $p = 2 < n$ in S. Filippas, A. Tertikas, Optimizing improved Hardy inequalities, J. Funct. Anal. 192 (1) (2002) 186–233, and for $p > n ≥ 1$ in G. Psaradakis, An optimal Hardy-Morrey inequality, Calc. Var. Partial Differential Equations 45 (3-4) (2012) 421–441.
Hardy inequality, Leray potential, borderline Sobolev embedding
[ Download ] [ 2017-03-09 06:41:30 uploaded by spectda ] [ 534 downloads ] [ 0 comments ]
@inproceedings{daniel2015a,
  title={A Leray-Trudinger Inequality},
  author={Daniel Spector, and Georgios Psaradakis},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170309064130834218627},
  booktitle={ J. Funct. Anal.},
  volume={269},
  number={1},
  pages={215–228.},
  year={2015},
}
Daniel Spector, and Georgios Psaradakis. A Leray-Trudinger Inequality. 2015. Vol. 269. In J. Funct. Anal.. pp.215–228.. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170309064130834218627.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved